# SDR HEEA0012360

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806020023
- Condition: Shorted
- Location: Cockpit
- Part time: 317 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CVR DOES NOT COME ON.  POWER WAS SHORTED TO GROUND.
